Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Gauss map for Kählerian submanifolds of $ {\bf R}\sp n$


Authors: Marco Rigoli and Renato Tribuzy
Journal: Trans. Amer. Math. Soc. 332 (1992), 515-528
MSC: Primary 53C55; Secondary 53C40
MathSciNet review: 1040265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a Gauss map for Kähler submanifolds of Euclidean space and study its geometry in relation to that of the given immersion. In particular we generalize a number of results of the classical theory of minimal surfaces in Euclidean space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55, 53C40

Retrieve articles in all journals with MSC: 53C55, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1040265-9
PII: S 0002-9947(1992)1040265-9
Article copyright: © Copyright 1992 American Mathematical Society